# SDR DXTA2010071904159

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 10,723 hours, 6,666 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M8182412
- Condition: Damaged
- Location: Nlg Squat Switch
- Part time: 6,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR AFTER TAKEOFF, ASSOCIATED RED UNLOCK LIGHT ILLUMINATED WITH GEAR HANDLE IN THE UP POSITION.  TROUBLESHOT MLG SYS TO A BAD SPLICE ON THE NLG SQUAT SWITCH.  REMOVED BAD SPLICE & INSTALLED A NEW SPLICE. PERFORMED SEVERAL OPS CHECK OF MLG SYS.  SYS CHECKED GOOD.  INSTALLED A VERLTER ON THE LANDING GEAR VALVE. OPS CHECKED GOOD. ALL WORK DONE IAW CH 32-30-01 OF WDM REPLACE 6208031-33.
